PL EN


2012 | 67 | 3 | 208 – 220
Article title

KATEGORIÁLNY RÁMEC MARXOVEJ TEÓRIE NADHODNOTY (2. ČASŤ)

Authors
Title variants
EN
Categorial framework of the Marxian theory of surplus value (Part II)
Languages of publication
SK
Abstracts
EN
In this second part of the paper (its 1st part was published in the previous issue), the rules which govern the rational use of Marx’s categories are applied to the three misinterpretations of Marx’s theory: those of Michael Hauser, Wei Xiaoping and Ľuboš Blaha.
Year
Volume
67
Issue
3
Pages
208 – 220
Physical description
Contributors
author
  • Katedra logiky a metodológie vied FiF UK, Gondova 2, 818 01 Bratislava, Slovak Republic, juraj@halas.tk
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.cejsh-677a6079-501e-41b6-ba80-413a34df21c7
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.